# SDR ZZDA2010003

- Difficulty date: January 2, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHT SYSTEM, ESCAPE PATH LIGHTING ASSOCIATED WITH STATION 804R WOULD NOT ILLUMINATE.  REPLACED STATION 804R EMERGENCY BATTERY PACK/CHARGER IAW AMM 33-51.
